# SDR KCSA202510231218

- Difficulty date: October 23, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N772CK
- Make and model: Boeing 777F1H
- Aircraft serial: 35607
- Aircraft time: 75,030 hours, 11,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FITTING  STA 1769 APPROX RBL 92 HAS CORROSION
